# SDR 04FDEA02003

- Difficulty date: July 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, SEAT TRACK AT STA 465 - 495, APPROXIMATELY LBL 58 CORRODED.  FWD CABIN, SEAT TRACK AT STA 465 TO STA 495, LBL 58 CUT AND   REMOVED PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR PARTS FABRICATED AND INSTALLED PER SRM 53-70-00 FIGURE 1 VOLUME 1 AND SRM 51-33-01 VOLUME II.
